Items where Division is "Faculty of Physics and Mathematics > Department of Mathematical Analysis" and Year is 2010

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: P | S | Г | П | С | Т
Number of items: 16.

P

Pogoruі, А. А. (2010) Hyperholomorphic functions on commutative algebras. Complex Variables and Elliptic Equations, 52 (12). pp. 1155-1159.

Pogoruі, А. А. and Rodríguez-Dagnіno, Ramón М. (2010) Asymptotic expansion for transport processes in semi-Markov media. Theor. Probability and Math. Statist. (83).

Pogoruі, А. А. and Rodríguez-Dagnіno, Ramón М. (2010) Multidimensional Random Motion with Uniformly Distributed Changes of Direction and Erlang Steps. Electrical and Computer Engineering. pp. 1-8.

Pogoruі, А. А. and Rodríguez-Dagnіno, Ramón М. (2010) Stationary Distribution of Random Motion with Delay in Reflecting Boundaries. Applied Mathematics, 1 (1). pp. 24-29. ISSN 2152-7385

S

Sevost’yanov, Е. А. and Salіmov, R. R. and Lomaкo, Тatyana (2010) On equicontinuity of solutions to the Beltrami equations. Annals of the University of Bucharest (2). pp. 263-274.

Г

Герус, О. Ф. (2010) Оцінка модуля неперервності кватерніонного сингулярного інтеграла Коші. Український математичний журнал, 62 (10). pp. 1428-1435. ISSN 1027-3190

Герус, О. Ф. (2010) Про одне узагальнення інтеграла типу Коші. Збірник праць Інституту математики НАН України, 7 (2). pp. 339-346.

П

Погоруй, А. О. (2010) Згасаючі еволюції в багатовимірних просторах. Український математичний журнал, 62 (11). pp. 1577-1582. ISSN 1027-3190

С

Севастьянов, Є. О. (2010) О множествах точек ветвления отображений, более общих, чем квазирегулярные. Український математичний журнал, 62 (2). pp. 215-230. ISSN 1027-3190

Севостьянов, Е. А. (2010) К теории устранения особенностей отображений с неограниченной характеристикой квазиконформности. СЕРИЯ МАТЕМАТИЧЕСКАЯ, 74 (1). pp. 159-174.

Севостьянов, Е. А. (2010) О множествах точек ветвления одного класса отображений. Збiрник праць Iн-ту математики НАН України, 7 (2). pp. 297-303.

Севостьянов, Е. А. (2010) О множествах точек ветвления отображений с конечным искажением длины в R3. Труды ИПММ НАН Украины (20). pp. 139-148. ISSN 1683-4720

Севостьянов, Е. А. (2010) О точках ветвления отображений с неограниченной характеристикой квазиконформности. Сибирский математический журнал, 51 (5). pp. 1129-1146.

Севостьянов, Е. А. and Салимов, Р. Р. (2010) Теория кольцевых Q-отображений в геометрической теории функций. МАТЕМАТИЧЕСКИЙ СБОРНИК, 201 (6). pp. 131-158.

Семенець, С. П. (2010) Проблема розвивального навчання в системі методичної підготовки майбутніх учителів математики: результати педагогічного експерименту. ВІСНИК Житомирського державного університету імені Івана Франка (52). pp. 83-86.

Т

Таргонський, А. Л. (2010) Решение экстремальных задач смешанного типа для неравномерных и равномерных лучевых систем точек. Збірник праць інституту математики НАН України, 7 (2). pp. 304-313. ISSN 517.54

This list was generated on Thu Sep 21 15:09:54 2017 EEST.